# SDR ASAA2025020156004

- Difficulty date: February 1, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 59,270 hours, 21,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION HAS SPOTS OF CORROSION STA 500H TO 500I. GROUNDED - YES. REPAIRED TRANSITION PANEL SUPPOR ON RH FWD CARGO COMPT. STA 500H TO 500I IAW B737-800 SRM 53-00-53-2R-5W= 1.5 O= 0.045" R= 0.037" L= 2" D= 0.008".
